# SDR CALA2017060501677

- Difficulty date: June 5, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 51,894 hours, 17,261 cycles
- Engine: CFM56
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: 4479
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 32,629 hours, 11,477 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

OUT OF FL200 NR 2 ENGINE LOST 20 PERCENT THRUST FROM 60-40 PERCENT. IT RECOVERED IMMEDIATELY  REMOVED AND REPLACED HMU. REF: FIM 73-06-00-810-812-FOO AND TASK 73-21-10-400-801-FOO.
